# SDR DALA2024020601567

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500k-500l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0186914) FWD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500K-500L CRACKED. REMOVED AND REMPLACED FWD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500K-500L PER B737-900 SRM 51-40-02-0G AND DWG 143A7505.
